I’m being naughty this cycle, and I am totally refilled my Clomid presctiption from last Spring/Summer without teling my doctor. So hopefully I don’t get OHSS and die or anything.
My last cycle was like 46 days long and I didn’t ovulate. My fertility trackers both said that I did, but I am 99% sure they were wrong. So I decided to try the Clomid again.
My doctor had me take it cycle days 5-9, but since I tend to ovulate early (or used to back when I ovulated on a regular basis) I took it cycle days 3-7 and should be ovulating soon.
When I last took Clomid it was at 25 mg a day and I had no side effects. I also didn’t ovulate one of those 25 mg cycles. The first cycle I took 50 mg and had a couple. My eyes were really dry and yet watery at the same time and I had a few mild hot flashes.
This time I am noticing that I feel a little dizzy every once in a while. Since its not the same as last time, I think it might all be in my head.
TMI ALERT! TMI ALERT! TMI ALERT!
*THIS NEXT PARAGRAPH IS EMBARRASSING TO WRITE, AND MIGHT EMBARASS YOU TO READ*
Last time that I took the 50 mgs and this time, there was one side effect I thought was odd. I looked around online and it turns out that its not that uncommon. How do I put this so I don’t come off bad… ? I was a little less uninterested in doing what it takes to make a baby. There, that doesn’t sound scandalous.